# SDR COEA2024080507873

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N873FE
- Make and model: Cessna 208B
- Aircraft serial: 0202
- Aircraft time: 13,680 hours, 22,009 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT. 8695 SEA - BLI   AIR TURNBACK/ DISCREPANCY: AIR TURNBACK DUE TO UNCOMMANDED AUTOPILOT ENGAGEMENT AND THE STALL WARNING STAYED ON DURING CLIMB OUT. NO EMERGENCY DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE RESEATED THE AUTOPILOT COMPUTER AND CLEANED THE STALL WARNING. ALL CHECKS GOOD. NO DEFECTS NOTED.
